I have been taking Pazopanib for 4 months now and the for first 2 months everything was fine. I was taking 800mg. I then developed problems with my liver function and was given a two week break to see if this helped. I was then restarted but it soon became apparent that the tablets were having an adverse effect and I had to stop again for a week. I also developed a dreadful rash around my mouth and was told to try Eurex cream. This did work but I have been put on a lower dose of tablets now, 400mg, and the rash has appeared after a couple of days. Has anyone any ideas how I can treat this as it is pretty unsightly
Suggest you repost in the "Ask an expert" section, so a nurse can answer it. Pls allow 2 working days for them to do so. Thanks
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: